# SDR J6BA20250220115

- Difficulty date: January 15, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM, FLOOR BOARD LANDING HAS SURFACE CORROSION BETWEEN FS 409.00 TO 409.00 +112 @ RBL 9.00.     (FILED CLOSED)    REMOVED CORROSION ON FLOOR BEAM FLOOR BOARD LANDING BETWEEN FS409.00 TO FS409.00 + 112 @ RBL 9.0 WITH REFERENCE TO SRM 51-21-06.  PERFORMED UT THICKNESS MEASUREMENT OF BLEND WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF REO 601R-53-00-005 REV "-B" DATED 2011/01/06 BETWEEN FS 409.00 + 37 TO FS 409.00 + 112.  FS 409.00 TO FS 409.00 + 37 FOUND TO BE OUT OF LIMITS AND REQUIRES REPAIR - SEE CHILD CAMP FOR CONTINUATION.  PERFORMED EDDY CURRENT INSPECTION OF BLENDED AREAS AND WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
